Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012 (2012), Article ID 575819, 22 pages
http://dx.doi.org/10.1155/2012/575819
Research Article

Variable Exponent Spaces of Differential Forms on Riemannian Manifold

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 30 May 2012; Accepted 22 July 2012

Academic Editor: Alberto Fiorenza

Copyright © 2012 Yongqiang Fu and Lifeng Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongqiang Fu and Lifeng Guo, “Variable Exponent Spaces of Differential Forms on Riemannian Manifold,” Journal of Function Spaces and Applications, vol. 2012, Article ID 575819, 22 pages, 2012. doi:10.1155/2012/575819